# SDR AT0700057

- Difficulty date: March 1, 2006
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND CANTED FRAME IS CRACKED AT STA 1178, BETWEEN STR 16 AND 17.  INSTALLED DOUBLER ANGLE REPAIR AT LEFT CANTED FRAME AT STA 1178 BETWEEN STR 16 TO STR 17 IAW SRM 51-70-11 FIG 201.  MATERIAL USED 0.080 7075-0 12" X 1" X 1.25", HEAT TREATMENT TO T6 IAW B717 SRM 52-32-01.
